# SDR SWAA2018041121121

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,695 hours, 41,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A2204101
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT RED PULL HANDLE COVER CRACKED.   R & R COVER IAW AMM.
